Addiction: Substance Abuse Community
Help
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Help

I've been taking 50mg Fentaynl patches for the past 1 1/2 half. Well, my doctor left the practice and the doctor that took his place dropped me as a patient after I requested my patches 3 days early(lost one), it fell off somewhere and I never found it. I don't know what to do. No doctors will see immediately and I have 1 patch left and no Loritab. I'm very afraid. What can I do ?
Related Discussions
3 Comments Post a Comment
Blank
Avatar_f_tn
I am not sure why you are on the fentaynl patch, but it looks as though you are going to have to go through withdrawals for awhile.  I know that most pain management drs do not pick up a new patient immediately, you usually have to wait a month or two.  I don't know a lot about the patch but maybe someone else can help you, but maybe this is the thing that you are supposed to be doing right now.
Blank
Avatar_m_tn
I am on the patch not,, 4 months ago I was on  100 mcg/h I have weaned all the way down to 25 as of this past wed. I plan to come on down to 12.5 next week if all goes well,, You can come of it cold turkey but its really hard,, I have been on them 6 years and just sick of the side effect.. I use them for a bad hip.. If you really think you cant get off then you need to go to the ER for a scipt until you can get a doctor.. My advise is to get off as soon as you can or you will find using 50 will not cut it you will want to keep going up.. Tte side effects for me are horriible,, depression,, severe contipation.. feel tired o dugged all the time.. sweats then I freeze to death..  GET off them while you have a chance,, just do if safe..My w/d from patch to patch only last 4-5 days,, the drop from 100-75 was not bad,, 50 was really easy,, 25 has been a little hard but after 5 days I am feeling great,, I am ready to drop again.. You can do it too,, If you feel like you want to wean then go get a scrip at ER..
Blank
401095_tn?1351395370
I agreee...go to the er or go to your gp doc and explain the situation....doc's are human and can help....my friend got in a jam with her patches and her dentist helped her with a scip of lortabs for like 12 pills til she could get in to see the pain doc
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
Top Addiction Answerers
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
5840009_tn?1395493115
Blank
ROSYouralright
PHUKET, Thailand
4341997_tn?1380655144
Blank
toothfairie
FL
4104707_tn?1351020595
Blank
OpenMind24hours
Detroit, MI
5347058_tn?1381192026
Blank
ariley13
Boston, MA
4810126_tn?1395030098
Blank
EvolverU
Boston, MA